Vol. 9, No. 3, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Hurwitz monodromy and full number fields

David P. Roberts and Akshay Venkatesh

The characteristic polynomial of the Adams operators on graded connected Hopf algebras

Marcelo Aguiar and Aaron Lauve

Secant spaces and syzygies of special line bundles on curves

Marian Aprodu and Edoardo Sernesi

Complex group algebras of the double covers of the symmetric and alternating groups

Christine Bessenrodt, Hung Ngoc Nguyen, Jørn B. Olsson and Hung P. Tong-Viet

Fano schemes of determinants and permanents

Melody Chan and Nathan Ilten

Triple intersection formulas for isotropic Grassmannians

Vijay Ravikumar

On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field

Diletta Martinelli, Yusuke Nakamura and Jakub Witaszek

The torsion group of endotrivial modules

Jon F. Carlson and Jacques Thévenaz